Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having severe allergy. What can heal the flares and mild redness? Suggest

Hiii doctor, I am having severe allergy to be precise atopy . I am on montair lc for almost 2 years now . This is the only medication that has kept my symptoms under control although i still develop mild redness and flare. I would like to know if there is any adverse effects with long term use of this medication. Although discontinuing the drug for more than two days causes severe rebound effect . I am taking this medication under the prescription of my physician. Could please advice me on this . Thank you
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
MONTAIR LC IS DISAPPROVED BY DRUG CONTROLLER GENERAL OF INDIA
AND IT IS ON SR NUMBER 204 OF LIST
I THINK IN MY EXPERIENCE IT IS WITH FOOD ITEMS MILK,WHEAT,POTATO,CHANA,RICE
YOU CAN GET BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR THESE FOODS AND START SLIT THERAPY FOR PERMANENT CURE
IN THE MEAN WHILE STOP ALL MILK AND DIARY PRODUCTS
TAKE TAB ALLEGRA 120 MGM DAILY
SYP PIRITON 1/2 TSF NIGHT
TAB METHOTREXTATE 2.5 MGM ONCE WEEKLY DOSE (LATEST TREATMENT)
APPLY MOMETASONE MIXED IN MOISTERISER
AND HISTOCALAMINE
STOP USING MUSTARD,GROUNDNUT,ALMONDS,SOYABEAN AND WALNUT OIL
APPLY AMLA/OLIVE
USE OLIVE FOR COOKING OR SUNFLOWER
START THE ABOVE PRESCRIPTION TILL YOU GET TESTS AND START SLIT
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor